# SDR UPS99830703

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING UPPER SIDE FUEL TANK ACCESS PANEL 505F CUTOUT CRACKED 2 PLACES.  MAT ID FOR EXTERNAL DOUBLER 7075-T6.160 PO NR 287514, INTERNAL DOUBLER 7075-T6.063 PO#300912, AND FILLER 7075-T6.375 PO NR 254136, IAW DC8 SRM 5 7-2-1.  FABBED DOUBLERS AND FILLER IAW DC8 SRM 57-2-1.  CUT OUT DAMAGED AREA IAW DC8 SRM 57-2-1.  INSTALLED ALL PARTS IAW DC8 SRM 57-2-1 AND 51-1-20D.  LEAK CHECK TO PERFORMED ON UPS TASK CARD NR 8000.
